# SDR CA141208007

- Difficulty date: November 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 22,649 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Shaft
- Part number: 505212224
- Condition: Cracked
- Location: Te Flap Actuator
- Part time: 2,252 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DETAILED INSPECTION OF BOLTED CONNECTION AT RT INBOUND FLAP ACTUATOR - REVEALED A CRACK- RUNNING FROM THE RIVET HOVE DOWN THE LENGTH OF THE SHAFT APPROX. 1 INCH. AN ENTIRE NEW ACTUATOR WAS INSTALLED.
